RAIRO-Theor. Inf. Appl.
Volume 46, Number 3, July-September 2012
|Page(s)||343 - 354|
|Published online||23 February 2012|
Linear spans of optimal sets of frequency hopping sequences∗
Key Laboratory of Computer Networks and Information Security,
Xidian University, Xi’an, Shaanxi
2 State Key Laboratory of Information Security, Graduate University of Chinese Academy of Sciences, 100049, P.R. China
3 School of Telecommunication and Engineering of Xidian University, Xi’an, Shaanxi province 710071, P.R. China
4 Department of Applied Mathematics of Xidian University, Xi’an, Shaanxi province 710071, P.R. China
Received: 30 August 2010
Accepted: 30 January 2012
Frequency hopping sequences sets are required in frequency hopping code division multiple access systems. For the anti-jamming purpose, frequency hopping sequences are required to have a large linear span. In this paper, by using a permutation polynomial δ(x) over a finite field, we transform several optimal sets of frequency hopping sequences with small linear span into ones with large linear span. The exact values of the linear span are presented by using the methods of counting the terms of the sequences representations. The results show that the transformed frequency hopping sequences are optimal with respect to the Peng-Fan bound, and can resist the analysis of Berlekamp-Massey algorithm.
Mathematics Subject Classification: 94A05 / 94A55 / 94A60
Key words: Frequency hopping sequences / linear span / permutation polynomials / optimal sets
© EDP Sciences 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.